# SDR HNAA2011100600309

- Difficulty date: September 20, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 56,772 hours, 62,941 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, FLAP HANDLE SELECTED TO ZERO. WOULD NOT RETRACT.  STUCK AT 5.  FOUND BROKEN WIRE ON FLAP HANDLE ARMING SWITCH, RESOLDERED SAID WIRE IAW AMM 20-45-04. OPS CHECKED GOOD AT THIS TIME.
